# SDR AALA202401033154

- Difficulty date: January 3, 2024
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N886NN
- Make and model: Boeing 737823
- Aircraft serial: 33223
- Aircraft time: 35,099 hours, 14,898 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND AT BS 663 AND RBL 31 VAPOR BARRIER CRACK MEASURES 3 INCHES. INSTALLED NEW FABRIC PATCH REPAIR ON RIGHT HAND WING VAPOR BARRIER PER SRM 57-10-10-2R AND AARD 57-10-10-9.
